# SDR FDKA2010030200101

- Difficulty date: March 2, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 16,558 hours, 15,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 10A FLOOR EMERGENCY LIGHT STRIP NOT SECURE.  RE-SECURED EMERGENCY FLOOR LIGHT STRIP AT 10A.  NO DEFECT.
